Facebook Pixel
EmpowHER Guest

bout my period

By Anonymous April 16, 2012 - 9:27pm
Rate This

My period came on last month n this month it have not came on yet n by me was on the depot shot I haven't been getting it like it should do you think that has something to do with my period

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Absence of menstruation and irregular menstruation are side effects while on the depo shot.



April 17, 2012 - 3:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!